i hve been takin this pill 4 about 2 yrs now??? my period has neva been late like this b4. whats going on???
Sometimes after years of use, especially with certain pills like Yaz or Seasonique, you stop having your period. If you've taken a pregnancy test (which I'd recommend if you haven't) and it's negative, I'd call my OBGYN and ask if you should be worried.
I took Yaz for 5 years approximately, and after 4 years my period stopped completely. This made me anxious (and I already have Panic disorder and anxiety problems) that I'd never know if I turned up pregnant, so she switched me to Yasmine, the parent drug (slightly higher estrogen dose). That made my period come, but Yasmine gave me horrid mood swings, irritability and panic attacks.
Everyone reacts to these different hormonal contraceptives differently however.
Your period might not have come due to being under a lot of stress. This happens very commonly to women who aren't on a hormonal contraceptive and those who are. The body protects itself while under stress, and will not ovulate (or will delay menstruation) under stressful circumstances in some cases.
I'd still call your OBGYN and get an appointment to see if perhaps switching to another pill might be better for you, if not getting your period is bothering you. I'd also just call the doc to make sure that missing a period on whatever brand you're on is normal or not.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2012 • 2 answers
Posted 16 Jul 2013 • 2 answers
Posted 28 Nov 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers
So I got my first shot on the 4th and had sex on the 11th. Does that mean I'm going to get pregnant?
Posted 14 Apr 2017 • 0 answers